# SDR AALA201505189008

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 22,490 hours, 7,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8524
- Condition: Unserviceable
- Location: R4 Door
- Part time: 44,619 hours, 18,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, DURING THE REPLACEMENT OF THE R4 DOOR ESCAPE SLIDE THE REPLACEMENT SLIDE GIRT BAR LACING CABLE WAS FRAYED & COVER CABLE BROKEN & CONSEQUENTLY COULD NOT BE INSTALLED ON THE ACFT.  THE DEFECTIVE SLIDE WAS RETURNED TO STORES & A SERVICEABLE SLIDE WAS INSTALLED ON THE ACFT.
